# SDR CALA9901293

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 3 CRACKS IN VERTICAL STABILIZER SADDLE PANEL.  THE SADDLE PANEL WAS REMOVED, REPAIRED IAW SRM 55-30-7, FIGURE3, AND REINSTALLED IAW MM 55-30-1, PAGE 201.
